Deligne–Illusie Classes as Arithmetic Kodaira–Spencer Classes
Journal de Théorie des Nombres de Bordeaux, Volume 31 (2019) no. 2, pp. 371-383.

Faltings showed that “arithmetic Kodaira–Spencer classes” satisfying a certain compatibility axiom cannot exist. By modifying his definitions slightly, we show that the Deligne–Illusie classes satisfy what could be considered an “arithmetic Kodaira–Spencer” compatibility condition.

Faltings a montré qu’il n’y a pas de « classes de Kodaira–Spencer arithmétiques » satisfaisant à un certain axiome de compatibilité. En modifiant légèrement ses définitions, nous montrons que les classes de Deligne–Illusie satisfont à ce que l’on pourrait considérer comme « condition de compatibilité de Kodaira–Spencer arithmétique ».

Received:
Accepted:
Published online:
DOI: 10.5802/jtnb.1086
Classification: 12H05,  11G99
Keywords: p-derivations, Frobenius lifts, semi-linear
Taylor Dupuy 1; David Zureick-Brown 2

1 Department of Mathematics & Statistics University of Vermont, USA
2 Dept. of Math and CS Emory University 400 Dowman Dr., W401 Atlanta, GA 30322, USA
@article{JTNB_2019__31_2_371_0,
     author = {Taylor Dupuy and David Zureick-Brown},
     title = {Deligne{\textendash}Illusie {Classes} as {Arithmetic} {Kodaira{\textendash}Spencer} {Classes}},
     journal = {Journal de Th\'eorie des Nombres de Bordeaux},
     pages = {371--383},
     publisher = {Soci\'et\'e Arithm\'etique de Bordeaux},
     volume = {31},
     number = {2},
     year = {2019},
     doi = {10.5802/jtnb.1086},
     language = {en},
     url = {https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.1086/}
}
TY  - JOUR
TI  - Deligne–Illusie Classes as Arithmetic Kodaira–Spencer Classes
JO  - Journal de Théorie des Nombres de Bordeaux
PY  - 2019
DA  - 2019///
SP  - 371
EP  - 383
VL  - 31
IS  - 2
PB  - Société Arithmétique de Bordeaux
UR  - https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.1086/
UR  - https://doi.org/10.5802/jtnb.1086
DO  - 10.5802/jtnb.1086
LA  - en
ID  - JTNB_2019__31_2_371_0
ER  - 
%0 Journal Article
%T Deligne–Illusie Classes as Arithmetic Kodaira–Spencer Classes
%J Journal de Théorie des Nombres de Bordeaux
%D 2019
%P 371-383
%V 31
%N 2
%I Société Arithmétique de Bordeaux
%U https://doi.org/10.5802/jtnb.1086
%R 10.5802/jtnb.1086
%G en
%F JTNB_2019__31_2_371_0
Taylor Dupuy; David Zureick-Brown. Deligne–Illusie Classes as Arithmetic Kodaira–Spencer Classes. Journal de Théorie des Nombres de Bordeaux, Volume 31 (2019) no. 2, pp. 371-383. doi : 10.5802/jtnb.1086. https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.1086/

[1] Piotr Achinger; Jakub Witaszek; Maciej Zdanowicz Liftability of the Frobenius morphism and images of toric varieties (2017) (https://arxiv.org/abs/1708.03777)

[2] James Borger Lambda-rings and the field with one element (2009) (https://arxiv.org/abs/0906.3146)

[3] Alexandru Buium Differential function fields and moduli of algebraic varieties, Lecture Notes in Mathematics, 1226, Springer, 1986 | MR: 874111 | Zbl: 0613.12018

[4] Alexandru Buium Differential characters of abelian varieties over p-adic fields, Invent. Math., Volume 122 (1995) no. 1, pp. 309-340 | Article | MR: 1358979 | Zbl: 0841.14037

[5] Alexandru Buium Arithmetic differential equations, Mathematical Surveys and Monographs, 118, American Mathematical Society, 2005 | MR: 2166202 | Zbl: 1088.14001

[6] Pierre Deligne; Luc Illusie Relèvements modulo p 2 et décomposition du complexe de de Rham, Invent. Math., Volume 89 (1987), pp. 247-270 | Article | Zbl: 0632.14017

[7] Taylor Dupuy Deligne-Illusie classes I: Lifted torsors of lifts of the Frobenius for curves (2014) (https://arxiv.org/abs/1403.2025)

[8] Taylor Dupuy; Eric Katz; Joseph Rabinoff; David Zureick-Brown Total p-differentials on schemes over /p 2 , J. Algebra, Volume 524 (2019), pp. 110-123 | Article | MR: 3903661 | Zbl: 1408.13054

[9] Gerd Faltings Does there exist an arithmetic Kodaira–Spencer class?, Algebraic geometry: Hirzebruch 70 (Contemporary Mathematics), Volume 241, American Mathematical Society, 1999, pp. 141-146 | MR: 1718142 | Zbl: 0944.14009

[10] Shinichi Mochizuki A survey of the Hodge–Arakelov theory of elliptic curves. I, Arithmetic fundamental groups and noncommutative algebra (Proceedings of Symposia in Pure Mathematics), Volume 70, American Mathematical Society, 2002, pp. 533-569 | Article | MR: 1935421 | Zbl: 1058.14039

[11] Stacks Project Authors Stacks Project, 2014 (http://stacks.math.columbia.edu)

Cited by Sources: